Pacific Journal of Mathematics

The generalized M. Riesz theorem and transference.

Earl Berkson and T. A. Gillespie

Article information

Source
Pacific J. Math., Volume 120, Number 2 (1985), 279-288.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102703410

Mathematical Reviews number (MathSciNet)
MR810771

Zentralblatt MATH identifier
0573.42005

Subjects
Primary: 43A17: Analysis on ordered groups, $H^p$-theory
Secondary: 42B15: Multipliers

Citation

Berkson, Earl; Gillespie, T. A. The generalized M. Riesz theorem and transference. Pacific J. Math. 120 (1985), no. 2, 279--288. https://projecteuclid.org/euclid.pjm/1102703410


Export citation

References

  • [I] S. Bochner, Additive set functions on groups,Annals of Math.,40 (1939), 769-799.
  • [2] M. L. Cartwright, Manuscripts of Hardy, Littlewood,Marcel Riesz, and Titchmarsh, Bull. London Math. So, 14 (1982), 472-532.
  • [3] R. Coifman and G. Weiss, Operators associated with representations of amenable groups, singular integrals induced by ergodicflows, the rotation method, and multi- pliers, Studia Math.,47 (1973), 285-303.
  • [4] R. Coifman and G. Weiss, Transferencemethods in analysis, Regional Conference Series in Math.,No.
  • [31] Amer. Math. Soc, Providence, 1977.
  • [5] N. Dunford and J. T. Schwartz, Linear operators-Part I: General theory, Pure and Applied Math.,vol. 7, Interscience, New York, 1958.
  • [6] H. G. Eggleston, Convexity, Cambridge Tracts in Math, and Math. Physics, No. 47, Cambridge Univ. Press, 1958.
  • [7] H. Helson, Conjugate series and a theorem of Paley, Pacific J. Math., 8 (1958), 437-446.
  • [8] K. de Leeuw, On Lp multipliers, Annals of Math.,81 (1965), 364-379.
  • [9] L. Loomis, An Introduction to Abstract Harmonic Analysis, Van Nostrand, New York, 1953.
  • [10] W. Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Math., No. 12, Interscience,New York, 1962.
  • [II] S. Saeki, Translation invariant operators on groups, Thoku Math. J., 22 (1970), 409-419.
  • [12] A. Zygmund, Trigonometrical series, Dover, New York, 1955.